# SDR 08FDEA04672

- Difficulty date: November 3, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 652171317
- Condition: Cracked
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING OTBD LE, CRACK IN CLOSE OUT WEB AT TIP INBD EDGE, AT OTBD END OF NR 1 SLAT WEDGE WHEN EXTENDED REMOVED CLOSEOUT WEB.  INSTALLED NEW WEB, IAW SRM 51-30-2.   THIS IS CLASSIFIED AS A MINOR REPAIR.
